# SDR SWAA040354

- Difficulty date: February 4, 2004
- Submitted: February 6, 2004
- Operation: Air carrier
- Aircraft: N683SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24008
- Aircraft time: 51,813 hours, 44,822 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 1899
- Condition: Out Of Adjust
- Location: Nose Gear
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT FL 22O, 250 KIAS, NOSE GEAR UNSAFE LIGHT ILLUMINATED.  AIRCRAFT SLOWED TO 220 KIAS, GEAR CYCLED, LIGHT WENT OUT.  ADJUSTED NLG UPLOCK SENSOR PER MM.
